Image for 12 Packets of 28 Chlorphenamine Tablets 4mg

Availability: In stock

Was £42.12 Special Price £32.99 You Save £9.13
Add to Wishlist

12 Packs of Chlorphenamine Tablets 4mg x 28 (Piriton alternative). Chlorphenamine Tablets contain the active ingredient Chlophenamine, which is an antihistamine that is used to control the symptoms of allergic conditions, such as hayfever, runny nose, itchy skin, insect bites and food allergies. Each tablet contains 4mg of Chlorphenamine Maleate and can control allergic reactions which are responsive to antihistamines. These are sometimes called Generic Piriton tablets as they contain the same active ingredients as their branded counterpart.

You may also like

Paracetamol 500mg 32 Tablets

Paracetamol 500mg 32 Tablets

Was £6.64 Special Price £1.99 You Save £4.65

More Info
Hand Sanitiser with Aloe Vera 50ml

Hand Sanitiser with Aloe Vera 50ml

Was £5.95 Special Price £3.99 You Save £1.96

More Info

More from Pharmacy First